# SDR ASAA2016100818248

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 30,792 hours, 9,301 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 8427
- Condition: Out Of Limits
- Location: Nr 2 Fuel Cell
- Part time: 30,803 hours, 9,306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN TANKS AUTO SHUTOFF AT 8360 IN NR 1 TANK AND 8230 IN NR 2 TANK - BOTH LESS THAN FULL.  ACFT GROUNDED. PERFORMED SYSTEM TEST OF FQIS AND FOUND #2 FUEL TANK UNIT CAPACITANCE OUT OF TOLERANCE, REF B737-800 AMM 28-41-00-730-801. TANK AND COMPENSATOR UNIT TEST ACCOMPLISHED, REF B737-800 AMM 28-41-21-710-801: COMPENSATOR PROBE AND TANK UNIT #1 OUT OF LIMITS IN #2 FUEL TANK. COMPENSATOR PROBE AND TANK UNIT NR 1 REMOVED AND REPLACED, REF B737-800 AMM 28-41-21. OPERATIONAL CHECK OF #2 TANK FQIS GOOD, REF B737-800 AMM 28-41-00-730-801. REFUEL QUANTITY INDICATOR OPERATIONAL TEST DONE, REF B737-800 AMM 28-41-61-400-801 STEP H. OPS CHECK GOOD.
